On one variational problem reducing to differential-boundary operator

Journal Title: Математичні Студії - Year 2019, Vol 52, Issue 1

Abstract

One quadratic functional in the real space L2(Ω)(Ω⊂R2) is considered. The conditions are being necessary for the finding of its minimum are indicated and the problem of finding of corresponding sufficient conditions is formulated.

Authors and Affiliations

O. G. Storozh

Keywords

Related Articles

Leibniz’s well-founded fictions and their interpetations

Leibniz used the term fiction in conjunction with infinitesimals. What kind of fictions they were exactly is a subject of scholarly dispute. The position of Bos and Mancosu contrasts with that of Ishiguro and Arthur. Lei...

On functions that are continuous on differentiable curves (in Ukrainian)

We prove that for a normed space X, a topological space Y, a point x0∈X, and a mapping f:X→Y, the continuity of all compositions f∘ω:[0,1]→Y at zero on differentiable curves ω:[0,1]→X with ω(0)=x0 yields the continuity o...

The boundary-value problem for the linear degenerated singularly perturbed system of differential equations of the second order (in Ukrainian)

It is investigated the possibility of construction of the asymptotic solution of the boundary-value problem for the linear singularly perturbed system of differential equations of the second order with identically degene...

International conference in functional analysis dedicated to the 125th anniversary of Stefan Banach

On March 30, 2017, the international mathematical community celebrated the 125th birthday of Stefan Banach, the famous Lviv mathematician, one of the founders of functional analysis. Dedicated to this anniversary, the In...

Hahn’s pairs and zero inverse problem

We prove that for a function α0:[0,1]→R there exists a separately continuous function f:[0,1]2→R such that E0(fx)=α0(x) on [0,1] if and only if α0 is the nonnegative lower semicontinuous function, where fx(y)=f(x,y) for...

Download PDF file
  • EP ID EP673823
  • DOI 10.30970/ms.52.1.105-107
  • Views 51
  • Downloads 0

How To Cite

O. G. Storozh (2019). On one variational problem reducing to differential-boundary operator. Математичні Студії, 52(1), 105-107. https://europub.co.uk/articles/-A-673823